# SDR 9705471226

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 977J1504
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,769 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 GENERATOR FAILED.  DISCONNECTED THE CSD AND RETURNED TO HNL.  MAINTENANCE REPLACED THE NR 1 GENERATOR.
